Upper Lip hyperpigmentation - Page 3

Thread: Upper Lip hyperpigmentation

  1. #21
    Is the prescription just HQ? or does it have other ingredients in it? I do have 4% HQ from the Obagi system...maybe I should use that and see if it will help again.
    Have you noticed any fading above your pigmentation? do you get any redness from using HQ? how long did it take for you to see results?

    Sorry for all the questions

  2. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

  3. #22
    Dont even bother with the HQ. You are wasting your time and making it worse...it inhibits the pigment for awhile but once you stop its like the color in your skin goes nuts and gets wayyy darker from trying to supress it. trust me i have tried it 3 times...nightmare!

  4. #23
    It is just hydroquinone alone. It does take a while to see results. If it is post inflammatory hyperpigmentation, the brown spot will eventually disappear and not reappear (I have seen this on some of my spots- they've disappeared and not come back even after discontinuing the HQ on these areas). But if the skin is traumatized again, the brown spot will come back and you have to start again. Be sure to use a broad spectrum sun block. I only apply it to the area that's discolored, so I don't see any discoloration around. Something I've found helpful is to keep a photo log of the area, so that you can track progress.

  5. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

  6. #24
    I have not experienced any redness when using HQ. My "moustache" was very dark Jan middle, it was difficult to conceal. Now it is much lighter. My dermatologist says eventually it should disappear and as long as i don't traumatize the area, it won't come back. There are other products out there-azelaic acid, retin, but my dermatologist does not recommend using multiple products too quickly because of skin irritation. Does obagi have multiple products?

  7. #25
    I have this same problem. I went to a spa and had laser hair removal a couple of yrs to rid the hair of my upper lip., I am now left with a dark upper lip. I am fair skin so it stand out!!! I cant even go out in the sun. If I do I put on plenty of sunblock and a hat. But even when I am sitting outside or even driving in the car my the skin feels like its burning. Makeup covers it up alittle but u can still see my "moustache". I feel so out of my mind. I have tried HQ and other remedies but nothing is helping me. I even tried apple cider vinegar regimen at night but the smell is unbearable! I am using vitamin e at night. But still no results. Its been so long I am losing hope. I am praying that maybe this vitamin c and b3 helps! Thanks! Please update on your progresses!

  8. #26
    Same problem, waxed my 'stach and now i'm left stressed looking for answers. made it worse so now it's dermal. on mega doses of msm, say 12grams. has helped to fade, use it internally and externally. still waiting to see if it will fully fade out i think now it's down to the dermis and don't know. if anyone knows a solution to dermal melasma please help. luv. ps dermal melasma is below the skin and harder to reach. it is a bluish gray colour. peace

  9. #27
    Hey advise sorry for the late response. Do you know what caused the discoloration above your lip to appear? and I'm glad you are getting results...makes me want to try HQ again..What exactly is mixed into your HQ cream? What kind of sunblock do you use? How long have you been using the HQ to see results? (sorry for all the questions lol but you have given me hope) Obagi has way too many products..and every time I use it, its too harsh and my skin turns flaming red..But I heard the main miracle is using the HQ and tretinoin together...Since I'm outside alot I can't use these products on my face :S

  10. #28
    Still searching - What kind of msm pill are you using? Because there are so many diff brands...I tried one brand and noticed no lightening. At least you are experiencing fading. Hope it works...I also have dermal melasma its the hardest thing to cover up. Still looking for a solution The vitamin c serum I purchased has turned a light yellow colour and it doesn't appear to have made any difference on my melasma.

  11. #29
    Sorry advise I just read that your prescription is just HQ alone and nothing mixed in it. Thanks. What broad spectrum sunscreen are you using?

  12. #30
    Mystique's Avatar
    Join Date
    Nov 2011
    Location
    United Kingdom
    Posts
    59
    hi girlie,

    it seems like PCOS_( Polycystic ovarian syndrome). If its so, u need take medication and then concentrate on this hiturism problem! cos what ever u do hair keep growing back if u do not treat the cause.

    For temporary hair removal, u can try this epistick. U can chek this on ebay. t typically have all your problem . So i use this epistick for hair removal, its really helpful n its cheap as well.

    Hope u find this helpful.

    luv

    mystique.

  13. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •